# SDR SWAA2024092030975

- Difficulty date: August 27, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,278 hours, 5,754 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING REFUELING PANEL HAS AREAS OF CORROSION.<[01] REMOVED AND REPLACED REFUELING PANEL PER SRM 51-40-02;[02] VERIFIED WORK; CORROSION WAS LIMITED TO THE PART REPLACED
